Journal of Noncommutative Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JNCG summary
Volume 4, Issue 3, 2010
Metadata
 

Boutet de Monvel’s calculus and groupoids I
Johannes Aastrup, Severino T. Melo, Bertrand Monthubert and Elmar Schrohe
pp. 313–329
Abstract | Full-Text PDF (217 KB) | Metadata

Algebraic string bracket as a Poisson bracket
Hossein Abbaspour, Thomas Tradler and Mahmoud Zeinalian
pp. 331–347
Abstract | Full-Text PDF (212 KB) | Metadata

Twisting on associative algebras and Rota–Baxter type operators
Kyousuke Uchino
pp. 349–379
Abstract | Full-Text PDF (287 KB) | Metadata

Le coût est un invariant isopérimétrique
Mikaël Pichot and Stéphane Vassout
pp. 381–387
Abstract | Full-Text PDF (112 KB) | Metadata

Regularity and dimension spectrum of the equivariant spectral triple for the odd-dimensional quantum spheres
Arupkumar Pal and S. Sundar
pp. 389–439
Abstract | Full-Text PDF (442 KB) | Metadata

Dualité de Van den Bergh et structure de Batalin–Vilkoviskiĭ sur les algèbres de Calabi–Yau
Thierry Lambre
pp. 441–457
Abstract | Full-Text PDF (170 KB) | Metadata

Index theory and partitioning by enlargeable hypersurfaces
Mostafa Esfahani Zadeh
pp. 459–473
Abstract | Full-Text PDF (185 KB) | Metadata